Previous 30 days30 days60 days90 days | Short FormatLong Format

using https://meetings.vtools.ieee.org/meetings/xml/0/30/asc/6

226086 bytes

fixing date 2021-03-08 18:30:00 US/Hawaii

fixing date 2021-03-08 20:30:00 US/Hawaii

fixing date 2021-03-10 16:00:00 US/Pacific

fixing date 2021-03-10 17:30:00 US/Pacific

fixing date 2021-03-18 12:00:00 US/Pacific

fixing date 2021-03-18 13:30:00 US/Pacific

fixing date 2021-03-05 12:00:00 US/Pacific

fixing date 2021-03-05 13:00:00 US/Pacific

fixing date 2021-03-18 12:00:00 US/Pacific

fixing date 2021-03-18 13:30:00 US/Pacific

fixing date 2021-03-12 12:00:00 US/Pacific

fixing date 2021-03-12 13:00:00 US/Pacific

fixing date 2021-03-02 18:00:00 US/Pacific

fixing date 2021-03-02 19:30:00 US/Pacific

fixing date 2021-03-09 17:30:00 US/Mountain

fixing date 2021-03-09 19:00:00 US/Mountain

fixing date 2021-03-04 18:00:00 US/Pacific

fixing date 2021-03-04 20:00:00 US/Pacific

fixing date 2021-03-08 18:00:00 US/Pacific

fixing date 2021-03-08 19:30:00 US/Pacific

fixing date 2021-03-23 16:00:00 US/Pacific

fixing date 2021-03-23 17:00:00 US/Pacific

fixing date 2021-03-25 12:00:00 US/Pacific

fixing date 2021-03-25 13:30:00 US/Pacific

fixing date 2021-03-18 18:00:00 US/Pacific

fixing date 2021-03-18 20:00:00 US/Pacific

fixing date 2021-03-16 18:00:00 US/Pacific

fixing date 2021-03-16 19:00:00 US/Pacific

fixing date 2021-03-08 18:30:00 US/Pacific

fixing date 2021-03-08 20:00:00 US/Pacific

fixing date 2021-03-17 18:30:00 US/Pacific

fixing date 2021-03-17 19:45:00 US/Pacific

fixing date 2021-03-25 19:00:00 US/Pacific

fixing date 2021-03-25 20:00:00 US/Pacific

fixing date 2021-03-10 14:00:00 US/Pacific

fixing date 2021-03-10 15:30:00 US/Pacific

fixing date 2021-03-02 10:00:00 US/Pacific

fixing date 2021-03-02 11:00:00 US/Pacific

fixing date 2021-03-10 17:00:00 US/Pacific

fixing date 2021-03-10 20:00:00 US/Pacific

fixing date 2021-03-18 18:30:00 US/Pacific

fixing date 2021-03-18 20:15:00 US/Pacific

fixing date 2021-03-25 18:30:00 US/Pacific

fixing date 2021-03-25 20:30:00 US/Pacific

38 meetings

WhenWhatWhoWhereHow
March 1st
8:00 AM (3.2 hours)
Engineering Applications During COVID 19 Online Conference 3 Belbeis Road, cairo, Egypt
CAIRO
Register
March 2nd
10:00 AM (1 hour)
Attackers’ Tricks to Exploit SQL Server and How to Avoid ThemLiam Cleary9716 Templemore Ave Unit 101
Las Vegas, NV
Register
March 2nd
6:00 PM (1.5 hours)
Microwave Photonic RadarsShilong PanSanta Clara, CACheck for
Registration
March 4th
6:00 PM (2 hours)
Past, present, and potential future California adoption methodologies for renewable energy resources San FranciscoCheck for
Registration
March 4th
7:00 PM (2 hours)
Fully-diverse Lattices from Number Fields and Codes San Diego, CACheck for
Registration
March 4th
7:00 PM (1.5 hours)
Real Teams Win Check for
Registration
March 5th
12:00 PM (1 hour)
IEEE 2030.1 Electric Vehicles - Charging as a ServiceJeff Coxseattle, WACheck for
Registration
March 5th
1:00 PM (1 hour)
InN Quantum Dots by MOCVD for Infrared ApplicationsCaroline ReillySanta Barbara, CACheck for
Registration
March 8th
6:00 PM (1.5 hours)
Consultants Network of San Diego: ‘Engineering the Future in the post-COVID era’ - S. K. RameshS. K. Ramesh, Ph.D, IEEE FellowPlease see the AGENDA item below "How To Attend this Meeting" for information
(Virtual Meeting) San Diego, CA
Check for
Registration
March 8th
6:30 PM (1.5 hours)
Leveraging IEEE to Promote Your Career by Tom Coughlin Register
March 8th
8:30 PM (2 hours)
IEEE HAWAII EXCOM MEETING from 6:30 PM to 8:30 PM Online Honolulu, HICheck for
Registration
March 9th
4:30 PM (1.5 hours)
EMC Chapter - 10 Common EMI Problems and FixesMr. Daryl GerkeDenver, COCheck for
Registration
March 9th
6:00 PM (1 hour)
What 5G is, and what it can be?Jim BrisimitzisCheck for
Registration
March 9th
6:30 PM (2.5 hours)
IEEE Foothill Section ExCom/OpCom Monthly Meeting Check for
Registration
March 9th
7:00 PM (2 hours)
IEEE Seattle Section Excom Meeting Check for
Registration
March 10th
9:00 AM (1 hour)
Ask the Experts: An Open Discussion with 3 Independent Consultants (IEEE-USA Free Livestream Event)Mike BehnkeWashingtonCheck for
Registration
March 10th
2:00 PM (1.5 hours)
IEEE 802.11be: Wi-Fi Strikes AgainDr. Giovanni GeraciSant Clara, CACheck for
Registration
March 10th
4:00 PM (1.5 hours)
Marcus Lehmann: Ocean Energy – Opportunities and ChallengesMarcus LehmannRegister
March 10th
5:00 PM (1 hour)
Inland Northwest - Women in Engineering Forum Spokane, WACheck for
Registration
March 10th
5:00 PM (3 hours)
Perseverance on Mars CamarilloCheck for
Registration
March 11th
6:00 PM (1.5 hours)
ENGINEERING MUSICAL WOODWIND INSTRUMENTS WITH 3D PRINTINGDr. Charlie JacksonCheck for
Registration
March 12th
12:00 PM (1 hour)
IEEE 3007.2 Recommended Practice for the Maintenance of Industrial and Commercial Power Systems and NFPA 70BMichael BrisboisSeattle , WACheck for
Registration
March 16th
6:00 PM (1 hour)
IEEE Oregon Section WIE Book Club Meeting Meet OnlineCheck for
Registration
March 17th
12:30 PM (2 days)
The Micro Modular Reactor (MMR): A one stop shop for your energy needs Check for
Registration
March 17th
6:30 PM (1.2 hours)
Microwave Imaging in Security - Two Decades of InnovationSherif AhmedVirtual, FREE.Register
March 18th
12:00 PM (1.5 hours)
2021 Section Kickoff Meeting Ephrata, WACheck for
Registration
March 18th
12:00 PM (1.5 hours)
Additively-Printed Multilayer Flexible Substrates with Z-axis InterconnectsPradeep LallRegister
March 18th
6:00 PM (2 hours)
Intelligent Circuit BreakersAli Vakili, P.E., District Application Engineer, EatonCheck for
Registration
March 18th
6:30 PM (1.8 hours)
IEEE COMSOC CHAPTER TECHNICAL TALK - The ABCs of Orthogonal Frequency Division Multiplexing (OFDM) Part IDr. Bernie SklarThousand Oaks, CARegister
March 20th
11:00 AM (11 hours)
IEEE Central Coast Student Video Contest "Adapting to the Hybrid Virtual World" REGISTRATION Goleta, CACheck for
Registration
March 23rd
10:00 AM (1.5 hours)
Top Tactics to Elevate Your Career for the #FutureOfWork (IEEE-USA Free Livestream Event)Erin Urban, UPPSolutions, LLCWashingtonCheck for
Registration
March 23rd
4:00 PM (1 hour)
LASER-D (Legged-Agile-Smart-Efficient Robot for Disinfection)Dr. Quan NguyenSeattle, WACheck for
Registration
March 23rd
5:30 PM (2.5 hours)
Utah Section Virtual Socialall members662 East 4025 South
Millcreek, UT
Check for
Registration
March 23rd
6:00 PM (2 hours)
IEEE SUSTECH-TALK #5: How Emerging Markets are Leading the Cashless Evolution & Sustainability of a Cashless SocietyFarhad MafieIrvine, CACheck for
Registration
March 25th
12:00 PM (1.5 hours)
Medical Devices by UroDev and IntelliFlow for People with Disabilities Check for
Registration
March 25th
6:30 PM (2 hours)
IEEE COMSOC CHAPTER TECHNICAL TALK - The ABCs of Orthogonal Frequency Division Multiplexing (OFDM) Part IIDr. Bernie SklarThousand Oaks, CARegister
March 25th
7:00 PM (1 hour)
Social Game Night hosted by IEEE Orange County Young Professionals Check for
Registration
March 26th
5:30 PM (2.5 hours)
Utah Section Virtual Socialall members662 East 4025 South
Millcreek, UT
Check for
Registration

38 meetings. Generated Monday, March 1 2021, at 4:50:14 PM. All times America/Los_Angeles